# SDR SWAA2022071227020

- Difficulty date: July 8, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 57,733 hours, 34,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY EXIT LIGHTS IN BULLNOSE AT ROWS 8;11;13 RH SIDE INOP / [01] R&R EMERGENCY LIGHT BATTERY PACK PER AM 33-51-06; OPS CK GOOD
